Free Delivery Over £30
Discreet Delivery Always
  • Home
  • BecoAllergy Cetirizine 10mg - 30 Tablets
  • BecoAllergy Cetirizine 10mg - 30 Tablets
BecoAllergy Cetirizine 10mg 30 Tablets_30

BecoAllergy Cetirizine 10mg - 30 Tablets

Availability: Out of stock

£8.49 RRP £9.99

This item is out of stock. Sign up to be notified when it comes back in.

out of stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
BecoAllergy hay fever tablets are designed to reduce the symptoms such as a runny nose, sneezing and itchy, burning eyes. These tablets can also be used for skin allergies like itching, urticaria (hives), and rashes.

BecoAllergy Cetirizine 10mg - 30 Tablets

£8.49

Checked By

What are BecoAllergy Cetirizine 10mg Tablets?

BecoAllergy Tablets are antihistamine tablets that are designed to reduce the effects of hay fever. Alongside hay fever, these tablets are also suitable for people who are suffering the effects of other allergies, such as pet allergies, dust allergies, and skin allergies.

The active ingredient in BecoAllergy is cetirizine hydrochloride.

What causes an allergy?

An allergy is caused when the body thinks that it has come into contact with harmful substances and produces histamines. A histamine is produced by the immune system and the central cause of many of the associated effects of an allergic reaction. A histamine regulates a number of areas in the body, including the brain. This is why many of the symptoms of an allergy as the same as other infections, such as the flu. 

How often do I need to take these tablets?

Because these tablets are 10mg you should only take one tablet a day.

Are BecoAllergy Cetirizine 10mg Tablets suitable for children?

Yes, BecoAllergy Tablets are suitable for children aged 6 and over. When it comes to dosage, give 6-11-year-olds half a tablet twice a day, and 12+ take the same as adults, one full tablet a day.

If you are pregnant or breastfeeding, can you take hay fever tablets?

You should not take these hay fever tablets if you are pregnant or breastfeeding.

What are the potential side effects?

There are numerous potential side effects when taking cetirizine hydrochloride. These include:

  • Headaches or dizziness
  • Drowsiness
  • Dry mouth
  • A sore throat
  • Upset stomach
  • Nausea
  • A runny nose
  • Itching
  • Rash
  • Hives

If you suffer any side effect for a long period of time, then you should contact your doctor immediately. You can also report any side effect that you notice using the MHRA's Yellow Card Scheme. For more information, see the Yellow Card website.

Why do I need to answer medical questions when buying these hay fever tablets?

By law, when buying certain types of medication, you will need to answer some questions about your situation and what you need the medication for. When you answer the questions, it lets our pharmacist look and see that you are intending to use the tablets correctly.

More Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about an addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Some hay fever sufferers may even find that when they do find a hay fever medication that works, it doesn’t completely get rid of all of their annoying hay fever symptoms.

If you’ve ever found yourself in this situation, you may start to wonder if one kind of hay fever medication is enough, and whether it would be safe to take more than one at the same time.

Hay fever is a very common allergy, but how are you supposed to know if you have hay fever?

Sure, you might get a couple of coughs and sneezes in the summer months, but is that just a cold or is hay fever to blame?

If you’ve ever wondered about hay fever and whether you could have it yourself, we’re here to help.

This our handy guide to what hay fever is and how you could be diagnosed with one of the world’s most common allergies.

Does your child have the sniffles and the sneezes long after cold and flu season is over? Your little one could be suffering with hayfever. Hayfever is a common allergy, with up to 40% of children suffering with hayfever, but there are things you can do to help.

Today, we’re going to take a look at all things hayfever and what you can do to help your child through hayfever season.

There are so many different kinds of hay fever treatments out there that it can be difficult to know where to start, so today we’re going to break it all down so you can decide exactly which product is the best choice for you.

All our products have a minimum 12 months expiry from the date of purchase


Answered By: On

BecoAllergy 10mg Tablets contains cetirizine hydrochloride, which belongs to a group of drugs called antihistamines. These medicines help to relieve the symptoms of some allergies.

This medicine is used to relieve:

Symptoms of hayfever and other allergies such as sneezing, runny nose and burning, itchy eyes symptoms of skin allergies such as rash, itching or urticaria (hives).



Answered By: On

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.